Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v64.i8.20
pages 615-619

Validation of Radiative Transfer Equations for Media with Variable Refractive Index

L. Marti-Lopez
AIDO, Nicolás Copérnico 7 - 13, Parque Tecnológico de Valencia, C. P. 46980, Valencia, España
J. Bouza-Dominguez
Centra de Neurociencias de Cuba, A. P. 6880, C. P. 10600, La Habana, Cuba
R. A. Martinez-Celorio
JFIMEE, Universidad de Guanajuato, С. Р. 37000, Salamanca, Guanajuato, México
J. C. Hebden
Dept. of Medical Physics & Bioengineering, UCL, Malet Place Engineering Building, London WC1E6BT, UK

RÉSUMÉ

The radiative transfer equation (RTE) and four RTEs for media with spatially varying refractive index (RTEvri) are evaluated by using them to derive the inverse square law for irradiance and the law of the ratio of irradiances at two points of a ray. Only one of the four equations yields these laws.


Articles with similar content:

Decomposition of objects for light scattering simulations with the null-field method with discrete sources
ICHMT DIGITAL LIBRARY ONLINE, Vol.14, 2007, issue
Thomas Wriedt, Roman Schuh
Reduction of iterations for the linear equation solutions in DDA
- application for the orientation averaging of irregularly shaped particles -

ICHMT DIGITAL LIBRARY ONLINE, Vol.14, 2007, issue
Sano Itaru, Tadashi Mukai, Ingrid Mann, Yasuhiko Okada, Sonoyo Mukai
On the Relation of the Solutions of the Chiral and the Achiral Electromagnetic Transmission Problems for Small Chirality
Telecommunications and Radio Engineering, Vol.54, 2000, issue 5-6
I. G. Stratis
ON THE SOLUTION OF VECTORIAL RADIATIVE TRANSFER EQUATION IN ARBITRARY THREE-DIMENSIONAL TURBID MEDIUM WITH ANISOTROPIC SCATTERING
ICHMT DIGITAL LIBRARY ONLINE, Vol.17, 2007, issue
S. V. Korkin, Vladimir P. Budak
RADIATIVE PROPERTIES OF STATISTICALLY ANISOTROPIC NON BEERIAN POROUS MEDIA; GENERALIZED RADIATIVE TRANSFER EQUATION AND APPLICATIONS
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2010, issue
Jean Taine, Fabien Bellet